|Busque Autor |

    Revista Colombiana de Matemáticas
    Volumen 28 [ 1] ( 1994) Páginas 1-6

    On the stability of the fixed point property in lp spaces

    Mohamed Khamsi
    The University of Texas at El Paso

    Abstract. We prove in this work that for any p >1 there exists an improved constant cp, such that if d(X, l_p)< cp then X has the fixed point property.

    Palabras claves. Fixed property, nonexpansive mapping, normal structure

    Codigo AMS. 1991 Primary 47H10, Secondary 46B20.

    Archivo completo : Formato [PDF] (928 K). Formato [PS] (565 K). Formato [DVI] (536 K).